Top answers from doctors based on your search:
Disclaimer

metrogel thick discharge

A 27-year-old female asked:
Dr. Cynthia Archer
19 years experience Internal Medicine
Probably yeast: Call your prescribing doc and notify them. They can prescribe antifungal medication to use for the yeast. Feel better soon!
1
1 thank
Dr. Martin Raff
56 years experience Infectious Disease
Yeast infection: This sounds like candidiasis, but without the ability to see and examine you and the discharge cannot make a diagnosis long-distance. Good luck.
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
A 23-year-old female asked:
Dr. Natalie Sieb
14 years experience Family Medicine
Yeast: It is most likely a yeast infection and the Metrogel just did not adequately treat it. You may consider asking your doctor for a one-pill only prescri ... Read More
1
1 thank
Dr. Jeffrey Juchau
33 years experience Family Medicine
Discharge: time to get it reevaluated.
Dr. Daniel Bates
8 years experience Family Medicine
Yeast infection: Metrogel is used to treat bacterial vaginosis which usually has clear fishy smelling thin discharge. Thick clumpy white discharge sounds very much lik ... Read More
A 34-year-old member asked:
Dr. Guy VanDell
23 years experience Obstetrics and Gynecology
Up to a week: I tell people up to a week after completing therapy. After that the therapy might have been a failure and you need to go back to the office.
3
3 thanks
A 48-year-old female asked:
Dr. Megan Bird
19 years experience Obstetrics and Gynecology
Sounds like yeast: Yeast infections are pretty common in the world and are even more common after treatment with antibiotics. There is normally a few yeast along with a ... Read More
A 25-year-old female asked:
Dr. Jeff Livingston
22 years experience Obstetrics and Gynecology
Metro gel : You are probably seeing the medication . It's probably best to wait until you are done using vaginal medication before trying to assess your vaginal d ... Read More
A 27-year-old female asked:
Dr. Thomas Dardarian
29 years experience Obstetrics and Gynecology
Superimposed Yeast: It is not uncommon for people who are treated for BV to develop a yeast infection on the meds. You should be looked at by your gynecologist but I hav ... Read More
1
1 thank
A 27-year-old female asked:
Dr. John cuong Doan
18 years experience Family Medicine
Why are you: using Metrogel? Was that prescribed to you for bacterial vaginosis? Yeast-y clumps are usually whitish, thick cottage cheese like, but not always. Mo ... Read More
A 30-year-old female asked:
Dr. Bruce Pierce
29 years experience Obstetrics and Gynecology
Its probably: From the metrogel, but if it persists after the treatment is finished, see your doctor.
1
1 thank
A 25-year-old female asked:
Dr. Philip Miller
A Verified Doctor answered
A US doctor answered Learn more
Mixed infection: See GYN for formal pelvic exam and culture of discharge.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month